MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA HEARTRAIL; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA HEARTRAIL; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 40-6370
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a percutaneous coronary intervention, the guide catheter broke off in the body.Interventional radiology was consulted and assisted in retrieving the guide with a snare.Nothing was retained in the body.There was no harm to the patient.Medwatch mw5159442 was received on 09oct2024.Additional information was received on 10oct2024: the device did not appear to be damaged prior to use.During the procedure the device became kinked and in attempting to unkink it at the tip of the radial sheath.This was removed with a vascular snare.The procedure was completed successfully.There was no blood loss.Additional information was received on 25oct2024: the break occurred at the tip.

Brand Name
HEARTRAIL
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomya city, 418
JA  418
MDR Report Key20558810
Report Number2243441-2024-00032
Device Sequence Number3201102
Product Code DQO
UDI-Device Identifier04987350383075
UDI-Public(01)04987350383075(17)270131(10)240202
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
Report Date (Section F) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-6370
Device Catalogue NumberGC-U6IL350N
Device Lot Number240202
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/09/2024
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer10/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SNARE.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexMale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA10/29/2024